# SDR REXA2012072601187

- Difficulty date: July 26, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 25,006 hours, 22,086 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONDENSATION FROM AIR CONDITIONING CREATES A THICK FOG IN FLIGHT (FLIGHT 3906).  THE FOG IS BAD ENOUGH TO OBSCURE THE FLIGHT INSTRUMENTS.  FOG COMPLETELY OBSCURES THE CABIN SO THE FLIGHT ATTENDANT CANNOT SEE THE PASSENGERS.  REMOVED AND REPLACED LEFT AND RIGHT WATER SEPARATOR SOCKS IAW AMM 21-51-13.  OPS CHECKED NORMAL.
